MAUDE Adverse Event Report: GLAUKOS CORPORATION ISTENT INFINITE TRABECULAR MICRO-BYPASS SYSTEM; AQUEOUS SHUNT

GLAUKOS CORPORATION ISTENT INFINITE TRABECULAR MICRO-BYPASS SYSTEM; AQUEOUS SHUNT
Model Number IS3-US
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: the device is expected to be returned for evaluation but has not been received at glaukos evaluation center.Therefore, product testing on the actual device could not be performed.The device history record review of the manufacturing lot was performed and there were no non-conformities found to be related to the reported event.A complaint history review was completed.The electronic complaint system was searched for the specified lot#.There were no similar issues reported for this lot #.A review of the device labeling and associated risk documents was completed.Particulate/foreign matter is a known inherent risk of trabecular micro-bypass stent procedure.The ifu adequately provides instructions for stent implantation, precautions, and warnings for the proper use and handling of the device.An adverse event appears to have occurred, but does not appear to have been a problem with the device or the way it was used.The reported event (particulate/foreign matter) is an established risk associated with use of the device, which is clearly documented.Based on the information received, the root cause of the reported event could not be conclusively identified.Mfr# reference:(b)(4).Please reference report 2032546-2025-00009 for the report of particulate/foreign matter associated with device two (2) of two (2).
 
Event or Problem Description
It was reported that during a trabecular microbypass stent system procedure, the surgeon observed "black spots" within the sterile packaging of two (2) unopened devices.Reportedly, an additional device was used to complete the procedure.Per report, the devices were unopened/unused, and there was no patient contact.Additional information has been requested.This report references the report of particulate/foreign matter associated with device one (1) of two (2).
 
Additional Manufacturer Narrative
Additional information: d9, g2, g3, h3.The device was returned for evaluation.The tyvek seal was unsealed from the thermoform packaging tray.No particulate was found during visual inspection of the returned items.Based on these findings, the root cause of the customer¿s reported issue was not conclusively identified.Mfr # reference: (b)(4).Please reference report 2032546-2025-00009 for the report of particulate/foreign matter associated with device two (2) of two (2).

Brand Name
ISTENT INFINITE TRABECULAR MICRO-BYPASS SYSTEM
Common Device Name
AQUEOUS SHUNT
Manufacturer (Section D)
GLAUKOS CORPORATION
229 avenida fabricante
san clemente CA 92672
Manufacturer (Section G)
GLAUKOS CORPORATION
229 avenida fabricante
san clemente CA 92672
Manufacturer Contact
brittany massey
229 avenida fabricante
san clemente, CA 92672
949367960
MDR Report Key21232448
Report Number2032546-2025-00008
Device Sequence Number4287263
Product Code KYF
UDI-Device Identifier00853704002449
UDI-Public01008537040024491032345317260930
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K220032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberIS3-US
Device Lot Number323453
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2025
Supplement Date Received by Manufacturer03/17/2025
Initial Report FDA Received Date01/24/2025
Supplement Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown